Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 34, NWS Austin/San Antonio, TX

June 4, 2023Bandera County, Medina County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 4, 2023, 3:28 PM CDT for Bandera County, Medina County, Uvalde County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2023, 3:28 PM CDT (20:28 UTC)
Expired
Jun 4, 2023, 6:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bandera County, TX, Medina County, TX, Uvalde County, TX

The radar

The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:42 PM CDTFLASH FLOOD1 Nw Lakehills, TXPublic report of flash flooding near Lakehills at 442 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-552 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WGUS54 KEWX 042028
FFWEWX
TXC019-325-463-042330-
/O.NEW.KEWX.FF.W.0034.230604T2028Z-230604T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
328 PM CDT Sun Jun 4 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Central Bandera County in south central Texas...
  Northern Medina County in south central Texas...
  Northeastern Uvalde County in south central Texas...

* Until 630 PM CDT.

* At 328 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Up to 3 
  inches of rain have fallen. Additional rainfall amounts up to 3 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Bandera, Tarpley, Hill Country State Natural Area, New Fountain, 
  Bandera Falls, Lakehills, Quihi, Mico, Pipe Creek, Utopia, 
  Kronkosky State Natural Area and Lake Medina Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2958 9955 2968 9950 2976 9942 2978 9928
      2971 9915 2982 9900 2973 9881 2971 9880
      2960 9883 2957 9889 2950 9890 2944 9895
      2938 9904 2939 9928 2942 9947 2945 9951

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
2 follow-up statements
919 
WGUS74 KEWX 042213
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
513 PM CDT Sun Jun 4 2023

TXC019-325-463-042330-
/O.CON.KEWX.FF.W.0034.000000T0000Z-230604T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Medina TX-Uvalde TX-
513 PM CDT Sun Jun 4 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT THIS 
EVENING FOR CENTRAL BANDERA, NORTHERN MEDINA AND NORTHEASTERN UVALDE 
COUNTIES...

At 513 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Up to 6 
inches of rain have fallen. Additional rainfall amounts up to 1 inch 
are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Bandera, Tarpley, Hill Country State Natural Area, New Fountain, 
  Bandera Falls, Lakehills, Quihi, Mico, Pipe Creek, Utopia, 
  Kronkosky State Natural Area and Lake Medina Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2958 9955 2968 9950 2976 9942 2978 9928
      2971 9915 2982 9900 2973 9881 2971 9880
      2960 9883 2957 9889 2950 9890 2944 9895
      2938 9904 2939 9928 2942 9947 2945 9951

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
747 
WGUS74 KEWX 042329
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
629 PM CDT Sun Jun 4 2023

TXC019-325-463-042339-
/O.EXP.KEWX.FF.W.0034.000000T0000Z-230604T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Medina TX-Uvalde TX-
629 PM CDT Sun Jun 4 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT THIS EVENING FOR 
CENTRAL BANDERA, NORTHERN MEDINA AND NORTHEASTERN UVALDE COUNTIES...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed remaining road closures as 
some streams may continue to run due to earlier heavy rains up to 7 
inches.

LAT...LON 2958 9955 2968 9950 2976 9942 2978 9928
      2971 9915 2982 9900 2973 9881 2971 9880
      2960 9883 2957 9889 2950 9890 2944 9895
      2938 9904 2939 9928 2942 9947 2945 9951

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:32 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 4, 2:32 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
232 PM CDT Sun Jun 4 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Tonight through Monday night)
Issued at 232 PM CDT Sun Jun 4 2023

There is a narrow band of elevated light rain showers moving into
the I35 corridor at the present time. Another area of more surface
based activity is developing along an old boundary west of San
Antonio where temperatures have warmed into the lower 80s. For the
remainder of the day expect the areas south of I-10 to initially
have the best chances for deeper convection. Things behind the
elevated showers near the I35 corridor to the west look stable on
satellite. Temperatures in the Hill Country remain in the lower to
middle 70s behind this with some high clouds continuing and this
should keep things fairly stable for at least a few more hours. Will
have to monitor things closely to see if there is any
destabilization there for more robust surface based convection.
Where temperatures are in the 80s, instability values will be high
enough to warrant a strong storm or two with perhaps some marginal
hail and wind gusts. A marginal risk for severe storms is in the
latest Day 1 outlook for much of the area. The other main hazard
with any stronger cell will be the threat for locally heavy rainfall
that could lead to minor flash flooding especially for areas that
received some prior heavy rainfall.

Think most of the activity today and this evening should primarily
be diurnally driven with most of the activity dying off by 9-10 pm.
Latest runs of the HRRR do show some redevelopment over portions of
the Hill Country after midnight with a weak impulse. Will show a 20
PoP there in the overnight period to account for that. Lows tonight
will be in the 60s with some lower 60s in the Hill Country.

Another round of scattered showers and thunderstorms can be expected
on Monday. Latest Day 2 outlook keeps us in general thunder. Locally
heavy rainfall will be the main threat tomorrow. Highs will be in
the 80s. Most locations will stay dry tomorrow night with lows back
in the 60s with some possible near 70 degree readings near the Rio
Grande.

&&

.LONG TERM...
(Tuesday through Sunday)
Issued at 232 PM CDT Sun Jun 4 2023

South-Central Texas will remain under a northwesterly flow aloft
with upper level ridging centered just to our west from Northern
Mexico into West Texas while broad troughing continues to focus
across the northern Gulf coast to the Northeast US. With not too
much change, the opportunity for scattered convection is again
expected from Tuesday afternoon into Tuesday evening where some
locally heavy rainfall may be possible. Activity likely is to
decrease through Tuesday night as majority of the model guidance
keeps the activity mainly diurnally driven. Afternoon highs on
Tuesday top out in the mid to upper 80s for most but some areas
along the Rio Grande may get into the low 90s. The overnight low
temperatures will otherwise bottom out in the mid to upper 60s
with again some low 70s possible near the Rio Grande.

The center of the ridge to our west nudges slowly eastward from
Wednesday through the upcoming weekend. This will lead into a
warming trend where slightly above average temperatures are to
develop from late week into the weekend. Peak heat index values
during the afternoons will climb to around or in excess of 100
degrees. While the convective chances and areal coverage should
reduce compared to the start of the week, near normal moisture
levels along with the continued presence of a northwest to west-
northwest flow aloft will still allow for at least some low end
opportunities of rain and storms to remain in the forecast. The
seabreeze along with outflow/activity coming from the Trans Pecos
would likely become the best triggers for any of these low end
probabilities.

&&

.AVIATION...
(18Z TAFS)
Issued at 1205 PM CDT Sun Jun 4 2023

Shower and storm activity has quieted down a bit early this
afternoon, but with scattered activity expected in a few hours,
included the mention of VCTS for a few hours this afternoon. Will
need to monitor and amend for TEMPO groups if confidence increases
of prevailing TSRA. Otherwise, the night time period should settle
down with another chance of scattered showers and storms tomorrow
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              66  87  67  88 /  30  50  20  40
Austin Bergstrom Intl Airport  65  87  66  87 /  30  50  20  40
New Braunfels Muni Airport     65  86  66  86 /  30  40  20  40
Burnet Muni Airport            64  84  64  85 /  30  50  20  40
Del Rio Intl Airport           68  88  70  91 /  10  20   0  10
Georgetown Muni Airport        65  86  65  86 /  30  50  20  40
Hondo Muni Airport             65  85  66  87 /  20  30  10  30
San Marcos Muni Airport        64  85  65  86 /  30  50  20  40
La Grange - Fayette Regional   67  85  68  85 /  30  50  30  50
San Antonio Intl Airport       66  85  67  87 /  30  40  20  30
Stinson Muni Airport           67  85  67  88 /  20  30  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...29
Long-Term...Brady
Aviation...29
Hazardous weather outlook, Jun 4, 3:42 AM CDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
342 AM CDT Sun Jun 4 2023

TXZ171>173-183>194-202>209-217>225-228-051000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
342 AM CDT Sun Jun 4 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.
Scattered thunderstorms are expected today and tonight across
much of South Central Texas. A few storms could approach severe
levels with some hail and strong wind gusts. Slow storm motions
and training of storm cells could lead to heavy rainfall. There
is a Level 1 out of 4 risk for excessive rainfall that could lead
to flooding today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few storms could produce heavy rainfall Monday through Tuesday.
There is a Level 1 out of 4 risk for excessive rainfall that
could lead to flooding during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 4, 10:29 AM CDT, 4 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1029 AM CDT Sun Jun 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Tstm Wnd Dmg     1 SE Lakeway            30.36N 97.97W
06/03/2023                   Travis             TX   Public

            Tree damage with 6-foot branch breaking off
            an oak tree. Small tree also was snapped in
            half. near the intersection of Duck Lake Dr.
            and Palos Verdes Drive. Time estimated via
            radar.

&&

MB
Local storm report, Jun 4, 11:45 AM CDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1145 AM CDT Sun Jun 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     Tstm Wnd Dmg     5 ENE La Grange         29.95N 96.80W
06/03/2023                   Fayette            TX   Trained Spotter

            Tree down blocking the westbound lane on
            state highway 159 before it becomes state
            highway 237 around 5 miles to the
            east-northeast of La Grange.

&&

MB
Special weather statement, Jun 4, 2:11 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
211 PM CDT Sun Jun 4 2023

TXZ187-204-042000-
Medina TX-Bandera TX-
211 PM CDT Sun Jun 4 2023

...Strong thunderstorms will impact portions of northern Medina and
southern Bandera Counties through 300 PM CDT...

At 211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tarpley to Lakehills. Movement was south
at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tarpley, Lakehills, Cliff, Bandera Falls, Hill Country State Natural
Area, Mico, Rio Medina, Government Canyon State Natural Area and Lake
Medina Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2947 9941 2974 9942 2969 9881 2937 9880
TIME...MOT...LOC 1911Z 339DEG 10KT 2968 9931 2962 9898

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Jun 4, 2:20 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
220 PM CDT Sun Jun 4 2023

TXZ187-189-205-206-042000-
Comal TX-Bexar TX-Bandera TX-Kendall TX-
220 PM CDT Sun Jun 4 2023

...Strong thunderstorms will impact portions of east central Bandera,
Kendall, northwestern Bexar and west central Comal Counties through
300 PM CDT...

At 220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flugrath to near Boerne. Movement was
south at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boerne, Canyon Lake, Helotes, Fair Oaks Ranch, Bulverde, Cross
Mountain, Walnut Grove, Guadalupe River State Park, Kendalia,
Smithson Valley, The Dominion, Sisterdale, Kreutzberg, Spring Branch,
Government Canyon State Natural Area, Welfare, Nelson City, Waring,
Leon Springs and Kronkosky State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2995 9842 2983 9831 2947 9880 2969 9881
      2962 9887 2980 9892 2990 9892 3014 9860
      3014 9859
TIME...MOT...LOC 1920Z 348DEG 7KT 3004 9856 2979 9878

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Jun 4, 2:34 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Sun Jun 4 2023

TXZ185-187-203-042000-
Uvalde TX-Real TX-Bandera TX-
234 PM CDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of southwestern
Bandera, northeastern Uvalde and southeastern Real Counties through
300 PM CDT...

At 234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Utopia, or 13 miles south of Vanderpool, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vanderpool, Utopia and Concan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2950 9971 2981 9971 2978 9941 2936 9941
TIME...MOT...LOC 1934Z 305DEG 7KT 2956 9948

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

QUIGLEY
Special weather statement, Jun 4, 3:12 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
312 PM CDT Sun Jun 4 2023

TXZ187-189-204-205-042115-
Bexar TX-Medina TX-Bandera TX-Kendall TX-
312 PM CDT Sun Jun 4 2023

...Strong thunderstorms will impact portions of central Medina,
central Bandera, southwestern Kendall and northern Bexar Counties
through 415 PM CDT...

At 312 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fair Oaks Ranch to Mico to near Tarpley.
Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Boerne,
Selma, Hondo, Castroville, Bandera, Tarpley, San Antonio Int Airport,
Vanderpool, Randolph AFB, Leon Valley, Helotes, Fair Oaks Ranch,
Kirby, Alamo Heights and Windcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2929 9917 2957 9941 2963 9941 2963 9947
      2977 9959 2975 9913 2981 9883 2962 9834
      2955 9828 2954 9825 2955 9826 2956 9824
      2955 9822 2928 9865
TIME...MOT...LOC 2012Z 305DEG 13KT 2973 9863 2952 9896 2967 9935

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays43 min
Jun 3, 7:17 PM CDTSpecial Weather StatementEWXDimmit, Kinney, Maverick, Zavala58 min
Jun 3, 7:25 PM CDTSpecial Weather StatementEWXGillespie35 min
Jun 3, 7:28 PM CDTSpecial Weather StatementEWXBurnet32 min
Jun 3, 7:55 PM CDTSpecial Weather StatementEWXBlanco, Hays, Williamson35 min
Jun 3, 8:17 PM CDTSevere Thunderstorm WarningEWXHays, Travis, Williamson47 min
Jun 3, 8:33 PM CDTSpecial Weather StatementEWXZavala42 min
Jun 3, 9:03 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Hays, Travis42 min
Jun 3, 9:11 PM CDTSpecial Weather StatementEWXFayette49 min
Jun 3, 9:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis61 min
Jun 3, 9:17 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette58 min
Jun 3, 9:20 PM CDTSpecial Weather StatementEWXKinney, Uvalde40 min
Jun 3, 9:36 PM CDTSpecial Weather StatementEWXFayette39 min
Jun 3, 9:55 PM CDTAreal Flood AdvisoryEWXFrio, Uvalde, Zavala95 min
Jun 3, 10:02 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee58 min
Jun 3, 10:10 PM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Fayette3 hr
Jun 3, 10:21 PM CDTSpecial Weather StatementEWXAtascosa39 min
Jun 3, 10:36 PM CDTSevere Thunderstorm WarningEWXLee30 min
Jun 3, 10:55 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson50 min
Jun 3, 11:38 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson3 hr
Jun 4, 12:02 AM CDTSpecial Weather StatementEWXBexar43 min
Jun 4, 12:29 AM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 4, 1:09 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe111 min
Jun 4, 1:17 AM CDTSpecial Weather StatementEWXGuadalupe28 min
Jun 4, 1:31 AM CDTSpecial Weather StatementEWXBlanco29 min
Jun 4, 3:07 AM CDTSpecial Weather StatementEWXLlano38 min
Jun 4, 3:16 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 3:32 AM CDTAreal Flood AdvisoryEWXGillespie, Llano2 hr
Jun 4, 4:01 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryEWXGillespie19 min
Jun 4, 4:52 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Jun 4, 2:11 PM CDTSpecial Weather StatementEWXMedina49 min
Jun 4, 2:20 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 4, 2:34 PM CDTSpecial Weather StatementEWXUvalde26 min
Jun 4, 2:37 PM CDTSevere Thunderstorm WarningEWXBandera, Medina38 min
Jun 4, 2:46 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
Jun 4, 2:57 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde33 min
Jun 4, 3:12 PM CDTSpecial Weather StatementEWXBexar, Medina63 min
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde11 min
Jun 4, 3:55 PM CDTSpecial Weather StatementEWXFayette65 min
Jun 4, 3:58 PM CDTSpecial Weather StatementEWXMedina47 min
Jun 4, 4:19 PM CDTSevere Thunderstorm WarningEWXFrio, Medina41 min
Jun 4, 4:32 PM CDTSpecial Weather StatementEWXBandera43 min
Jun 4, 4:55 PM CDTSevere Thunderstorm WarningEWXFrio, Medina45 min
Jun 4, 5:06 PM CDTSpecial Weather StatementEWXMedina39 min
Jun 4, 5:28 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Jun 4, 5:34 PM CDTSpecial Weather StatementEWXUvalde56 min
Jun 4, 5:39 PM CDTSpecial Weather StatementEWXAtascosa51 min
Jun 4, 6:15 PM CDTSpecial Weather StatementEWXAtascosa45 min
Jun 4, 6:22 PM CDTSpecial Weather StatementEWXUvalde38 min
Jun 4, 6:58 PM CDTSpecial Weather StatementEWXUvalde47 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.